direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications

All Publications

On the parallel complexity of the polynomial ideal membership problem
Citation key B-On-The-Parallel-Complexity-Of-The-Polynomial-Ideal-Membership-Problem
Author Peter Bürgisser
Pages 176-189
Year 1998
Journal J. Compl.
Volume 14
Abstract The complexity of the polynomial ideal membership problem over arbitrary fields within the framwork of arithmetic networks is investigated. We prove that the parallel complexity of this problem is single exponential over any infinite field. Our lower bound is obtained by combining a modification of Mayr and Meyer's key construction (1982) with an elementary degree bound.
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.